Volume 13, Number 4, October-December 2007
|Page(s)||639 - 656|
|Published online||05 September 2007|
Optimal partial regularity of minimizers of quasiconvex variational integrals
Hohle Gasse 77, 53177 Bonn, Germany.
We prove partial regularity with optimal Hölder exponent of vector-valued minimizers u of the quasiconvex variational integral under polynomial growth. We employ the indirect method of the bilinear form.
Mathematics Subject Classification: 35J50 / 49N60
Key words: Partial regularity / optimal regularity / minimizer / calculus of variations / quasiconvexity
© EDP Sciences, SMAI, 2007
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.